# SDR ANCF2011052900092

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N598EL
- Make and model: Airbus A318-111
- Aircraft serial: 2552
- Aircraft time: 1,873,720 hours, 10,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O,  VENT AVIONICS SYS FAULT WAS PRESET, ECAM ACTIONS WERE ACCOMPLISHED AND RESULTS WERE UNSUCCESSFUL, ACFT DID NOT PRESSURIZE.  IAW AMM-21-26-00-040-004.  DEACTIVATION OF THE SKIN AIR INLET VALVE WAS VERIFIED AND WAS FOUND CORRECT.
